MathSciNet Relay Station
MathSciNet bibliographic data
MR2510000 35J57 (35B33 35J60 35J91 45E05 45G05)
Chen, Wenxiong; Li, Congming Classification of positive solutions for nonlinear differential and integral systems with critical exponents. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009), no. 4, 949–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement